R. Khazal, N. P. Mukherjee, "A note on influence of subgroup restrictions in finite group structure", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 269813, 4 pages, 1989. https://doi.org/10.1155/S0161171289000888
A note on influence of subgroup restrictions in finite group structure
The structure of a finite group under specific restrictions respectively on its maximal, minimal and prime power subgroups has been investigated in this paper.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.